# SDR HNA2008F00042

- Difficulty date: August 12, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- System (JASC): 3150 · Central Warning
- Part: Pseu
- Part number: 858301
- Condition: Malfunctioned
- Location: Warning Horn
- Part time: 34,300 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO TAKEOFF WARNING HORN.  MAINTENANCE COMPLIED WITH TAKEOFF WARNING WORK CARD.  CHECK GOOD WITH NO FAULTS.  MAINTENANCE REPLACED THE PSEU AS A POSITIVE MAINTENANCE ACTION.  (S)
